MAUDE Adverse Event Report: VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM
Model Number 144700-12
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Restenosis (4576)
Date of Event 11/29/2022
Type of Reportable Event Serious Injury
Event or Problem Description
This event is related to mdr report number 3011632150-2023-00056.The patient was treated as part of the mimics 3d usa post-market observational study.On the (b)(6) 2022, the patient was implanted with one biomimics 3d (bm3d) stent, a 6.0 x 150mm stent which was used to treat a denovo lesion of the superficial femoral artery (sfa) middle third to distal third in the right leg.A retrograde approach was used and the lesion was prepared using pre-dilation with percutaneous transluminal angioplasty (pta) balloon and atherectomy.The treated segment was also post-dilated with pta.The site reported that on (b)(6) 2022, a restenosis of treated segment (target lesion) was identified.It was reported as definitely related to the device and not related to the procedure.It was reported as target lesion related and required percutaneous intervention.It was reported as not serious.The patient had a six month duplex ultrasound (dus) on the (b)(6) 2022 which showed severe stenosis of the target lesion (tl) stent.The patient was experiencing bilateral lower extremity edema.A diagnostic angiogram on the (b)(6) 2022 showed severe stenosis (99%) in the mid sfa just proximal to the target lesion stent and moderate in-stent restenosis (isr) within the proximal end of the stent as well.The patient had a percutaneous intervention on (b)(6) 2023, that involved drug coated balloon / drug eluting balloon (dcb/deb) and laser/atherectomy on the sfa middle to distal third segment.There was less than 20% residual stenosis.It was reported as a target vessel revascularisation (tvr).The patient outcome was reported as resolved/recovered and the device remains implanted.
 
Additional Manufacturer Narrative
This event is related to mdr report number 3011632150-2023-00056.There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis leading to intervention is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Event or Problem Description
This event is related to mdr report number 3011632150-2023-00056.The patient was treated as part of the mimics 3d usa post-market observational study.On the (b)(6) 2022, the patient was implanted with one biomimics 3d (bm3d) stent, a 6.0 x 150mm stent which was used to treat a denovo lesion of the superficial femoral artery (sfa) middle third to distal third in the right leg.A retrograde approach was used and the lesion was prepared using pre-dilation with percutaneous transluminal angioplasty (pta) balloon and atherectomy.The treated segment was also post-dilated with pta.The site reported that on (b)(6) 2022, a restenosis of treated segment (target lesion) was identified.It was reported as definitely related to the device and not related to the procedure.It was reported as target lesion related and required percutaneous intervention.It was reported as not serious.The patient had a six month duplex ultrasound (dus) on the (b)(6) 2022 which showed severe stenosis of the target lesion (tl) stent.The patient was experiencing bilateral lower extremity edema.A diagnostic angiogram on the (b)(6) 2022 showed severe stenosis (99%) in the mid sfa just proximal to the target lesion stent and moderate in-stent restenosis (isr) within the proximal end of the stent as well.The patient had a percutaneous intervention on (b)(6) 2023, that involved drug coated balloon / drug eluting balloon (dcb/deb) and laser/atherectomy on the sfa middle to distal third segment.There was less than 20% residual stenosis.It was reported as a target vessel/lesion revascularisation (tvr/tlr).The patient outcome was reported as resolved/recovered and the device remains implanted.
 
Additional Manufacturer Narrative
 
Event or Problem Description
This event is related to mdr report number (b)(4).The patient was treated as part of the mimics 3d usa post-market observational study.On the (b)(6) 2022, the patient was implanted with one biomimics 3d (bm3d) stent, a 6.0 x 150mm stent which was used to treat a denovo lesion of the superficial femoral artery (sfa) middle third to distal third in the right leg.A retrograde approach was used and the lesion was prepared using pre-dilation with percutaneous transluminal angioplasty (pta) balloon and atherectomy.The treated segment was also post-dilated with pta.The site reported that on (b)(6) 2022, a restenosis of treated segment (target lesion) was identified.It was reported as definitely related to the device and not related to the procedure.It was reported as target lesion related and required percutaneous intervention.The patient had a six month duplex ultrasound (dus) on the (b)(6) 2022 which showed severe stenosis of the target lesion (tl) stent.The patient was experiencing bilateral lower extremity edema.A diagnostic angiogram on the (b)(6) 2022 showed severe stenosis (99%) in the mid sfa just proximal to the target lesion stent and moderate in-stent restenosis (isr) within the proximal end of the stent as well.The patient had a percutaneous intervention on (b)(6) 2023, that involved drug coated balloon / drug eluting balloon (dcb/deb) and laser/atherectomy on the sfa middle to distal third segment.There was less than 20% residual stenosis.It was reported as a target vessel/lesion revascularisation (tvr/tlr).The patient outcome was reported as resolved/recovered and the device remains implanted.
 
Additional Manufacturer Narrative
This event is related to mdr report number (b)(4).There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis leading to intervention is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL LTD
block 5
parkmore east business park
galway, H91 V 0TX
EI  H91 V0TX
Manufacturer Contact
alan mcdonagh
block 5
parkmore east business park
galway, H91 V-0TX
EI   H91 V0TX
MDR Report Key16907348
Report Number3011632150-2023-00057
Device Sequence Number15162755
Product Code NIP
UDI-Device Identifier05391526850510
UDI-Public(01)05391526850510(17)230203(11)210705(10)0000096645
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/03/2023
Device Model Number144700-12
Device Catalogue Number144700-12
Device Lot Number0000096645
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2023
Supplement Date Received by Manufacturer09/25/2023
11/01/2023
Initial Report FDA Received Date05/10/2023
Supplement Report FDA Received Date10/24/2023
11/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN.; CLOPIDOGREL (PLAVIX).
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale
Patient Weight77 KG
Patient EthnicityNon Hispanic
Patient RaceWhite